On a non-linear total differential equation in normed linear spaces

Aristotle D. Michal Pasadena, California

TBD mathscidoc:1701.33969

Acta Mathematica, 80, (1), 1-21, 1948.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:24 uploaded by actaadmin ] [ 90 downloads ] [ 0 comments ]
@inproceedings{aristotle1948on,
  title={On a non-linear total differential equation in normed linear spaces},
  author={Aristotle D. Michal},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203124250259678},
  booktitle={Acta Mathematica},
  volume={80},
  number={1},
  pages={1-21},
  year={1948},
}
Aristotle D. Michal. On a non-linear total differential equation in normed linear spaces. 1948. Vol. 80. In Acta Mathematica. pp.1-21. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203124250259678.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved